Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taken Plan B. Missed period. No pregnancy symptom. Suggest?

Hi about three months ago my boyfriends condom broke so I took plan b the same day which was October seventh I then had light bleeding for five days starting October 26th then had a period November 26th then a period December 27th both periods last five to six days like the always have January I never got my period but I do not think I am pregnant a home test came back negative why didn t I get my period? My bestfriend also missed her period in January and we always get it on the same day
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, first of all, do a serum beta HCG level followed by an ultrasound scan of whole abdomen.

If all the tests are normal, you have nothing to worry, and just wait for spontaneous period.

If something comes out, then step should be taken according to that.

Consult with a gynecologist for further management.

Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor